Path Integral Solutions of PT-/Non-PT-Symmetric and Non-Hermitian Morse Potentials


KANDIRMAZ N., Sever R.

CHINESE JOURNAL OF PHYSICS, vol.47, no.1, pp.46-54, 2009 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 1
  • Publication Date: 2009
  • Title of Journal : CHINESE JOURNAL OF PHYSICS
  • Page Numbers: pp.46-54

Abstract

Path integral solutions are obtained for the PT-/non-PT-symmetric and non-Hermitian Morse potentials. Energy eigenvalues and the corresponding wave functions are obtained.